MathSciNet Relay Station
MathSciNet bibliographic data
MR1100699 (93j:58139) 58G26 (11F72 11M41 30D10 33B15 81T30)
Quine, J. R.; Heydari, S. H.; Song, R. Y. Zeta regularized products. Trans. Amer. Math. Soc. 338 (1993), no. 1, 213–231.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement